# SDR RAIA201304100001

- Difficulty date: April 10, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 30,483 hours, 26,513 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE FLIGHT CREW GOT A AHRS NR 1 FAIL EICAS MESSAGE.  AIRCRAFT RETURNED TO IAD.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE NR 1 AHARS.  SYSTEM OPS CHECKED GOOD.
